# SDR SWIA200616625

- Difficulty date: April 7, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 16,908 hours, 23,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Burst
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT RECIEVED GREEN HYD SYSTEM RESERVOIR LOW LEVEL AND LOW PRESSURE IMMEDIATELY FOLLWED BY MAIN PUMP LOW PRESSURE AND AUTOMATIC ENGAGEMENT OF THE ELECTRIC PUMP.  REPLACED BURST MAIN PRESSURE LINE IAW MM 20-10-04.  OPERATIONAL CHECK GOOD.
